Die Diskrepanz von Differenzenfolgen im p-adischen.

Susanne Beer

Monatshefte für Mathematik (1972)

  • Volume: 76, page 289-294
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Beer, Susanne. "Die Diskrepanz von Differenzenfolgen im p-adischen.." Monatshefte für Mathematik 76 (1972): 289-294. <http://eudml.org/doc/177605>.

author = {Beer, Susanne},
journal = {Monatshefte für Mathematik},
pages = {289-294},
title = {Die Diskrepanz von Differenzenfolgen im p-adischen.},
url = {http://eudml.org/doc/177605},
volume = {76},
year = {1972},

AU - Beer, Susanne
TI - Die Diskrepanz von Differenzenfolgen im p-adischen.
JO - Monatshefte für Mathematik
PY - 1972
VL - 76
SP - 289
EP - 294
UR - http://eudml.org/doc/177605
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.